Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 35, NWS Goodland, KS

July 23, 2015Kit Carson County, Colorado

NWS Goodland, KS issued this flash flood warning at Jul 23, 2015, 4:16 PM MDT for Kit Carson County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2015, 4:16 PM MDT (22:16 UTC)
Expired
Jul 23, 2015, 7:15 PM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 56 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-281 J/kg
Mixed-layer LCL
2611 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WGUS53 KGLD 232216
FFWGLD
COC063-240115-
/O.NEW.KGLD.FF.W.0035.150723T2216Z-150724T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
416 PM MDT THU JUL 23 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 715 PM MDT
    
* AT 415 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
  KIT CARSON COUNTY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 432 AND 439.
 HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3924 10242 3929 10238 3930 10205 3905 10205
      3905 10239 3913 10242

$$

LUNDQUIST
2 follow-up statements
240 
WGUS73 KGLD 232333
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
533 PM MDT THU JUL 23 2015

COC063-240115-
/O.CON.KGLD.FF.W.0035.000000T0000Z-150724T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIT CARSON CO-
533 PM MDT THU JUL 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
SOUTHEASTERN KIT CARSON COUNTY...

AT 532 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS HAD PRODUCED 
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
KIT CARSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN GOODLAND 
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3924 10242 3929 10238 3930 10205 3905 10205
      3905 10239 3913 10242

$$

LUNDQUIST
337 
WGUS73 KGLD 232351
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
551 PM MDT THU JUL 23 2015

COC063-240000-
/O.CAN.KGLD.FF.W.0035.000000T0000Z-150724T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIT CARSON CO-
551 PM MDT THU JUL 23 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN KIT CARSON COUNTY IS
CANCELLED...

LAW ENFORCEMENT REPORTED NO FLOODING OCCURRING SOUTH OF BURLINGTON 
WHERE THE HIGHEST RAINFALL AMOUNTS OCCURRED.  THEREFORE WILL CANCEL 
THE WARNING.

LAT...LON 3924 10242 3929 10238 3930 10205 3905 10205
      3905 10239 3913 10242

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 1:20 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 23, 1:20 PM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
120 PM MDT THU JUL 23 2015

.SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY)
ISSUED AT 1235 PM MDT THU JUL 23 2015

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG SURFACE TROUGH LINE
RUNNING FROM OGALLALA NEBRASKA TO LIMON COLORADO. BETTER COVERAGE
OF STORMS WILL BE NORTH OF I-70 WITH MEAN WINDS CARRYING ANY
STORMS TO THE EAST THROUGH THE EVENING HOURS. STRONGER STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL...STRONG WINDS AND HEAVY RAINFALL.

TEMPERATURES HAVE BEEN A BIT SLOW TO CLIMB TO AFTERNOON HIGHS
GIVEN THE PERSISTENCE OF MORNING STRATUS...BUT KEPT MAX TEMPS
TODAY IN THE MIDDLE 90S SEEING THE RAPID RECOVERY LAST HOUR OR
TWO. FRIDAY WILL BE ANOTHER HOT DAY IN THE 90S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 105 PM MDT THU JUL 23 2015

SCATTERED THUNDERSTORMS WILL BE ONGOING FRIDAY EVENING ALONG THE
COLD FRONT DRAPED ROUGHLY ALONG I70 AND SLOWLY SINKING SOUTH. VERY
UNSTABLE CONDITIONS ARE FORECAST ALONG AND JUST NORTH OF THE
BOUNDARY ALONG WITH 30-35KTS OF DEEP LAYER SHEAR...SUFFICIENT FOR
A FEW SEVERE STORMS AND PERHAPS A SUPERCELL. NOT MUCH IN THE WAY
OF SYNOPTIC SCALE FORCING SO COVERAGE WILL BE LIMITED. BY SATURDAY
AFTERNOON THE FRONT WILL BE FAR TO THE SOUTH LEAVING THE LOCAL
AREA IN A POST FRONTAL UPSLOPE REGIME. ONCE AGAIN SYNOPTIC FORCING
WEAK BUT THERE IS A HINT OF SHORTWAVE TROUGH TOPPING THE SOUTHERN
PLAINS RIDGE AND PLENTY OF MOISTURE/INSTABILITY FOR AFTERNOON AND
EVENING THUNDERSTORMS TO REDEVELOP. SHEAR SOMEWHAT LESS THAN
PREVIOUS DAYS SO SEVERE THREAT WILL BE RATHER LIMITED BUT STILL
SOME STRONGER STORMS POSSIBLE. OLD FRONTAL BOUNDARY APPEARS TO
RETURN NORTH ON SUNDAY AS WARM FRONT AND MAY BE A FACTOR FOR
THUNDERSTORM INITIATION. LARGE SCALE PATTERN WILL CHANGE VERY
LITTLE WITH ANOTHER POSSIBLE WEAK TROUGH ROTATING AROUND THE UPPER
RIDGE IN THE AFTERNOON/EVENING RESULTING IN SCATTERED
THUNDERSTORMS.

UPPER RIDGE WILL BREAK DOWN EARLY NEXT WEEK AS STRONG SHORTWAVE
TROUGH MOVES THROUGH THE NORTHERN ROCKIES. WHILE BEST FORCING
WITH THAT SYSTEM WILL REMAIN TO THE NORTH...LOCAL AREA WILL BE ON
THE SOUTHERN FRINGE OF STRONGER WINDS ALOFT AND SOME INCREASE IN
SYNOPTIC SCALE LIFT WITH WEAK DISTURBANCES ROTATING THROUGH THE
BASE OF THE TROUGH. END RESULT WILL BE SLIGHT TO LOW CHANCE POPS
FOR THUNDERSTORMS EACH DAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY
ABOVE NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1235 PM MDT THU JUL 23 2015

THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 20Z ACROSS SW NEBRASKA
AND NE COLORADO AND MOVE EAST THROUGH THE EVENING. BETTER TSRA
CHANCES WILL BE 22-02Z AT KGLD AND 00-03Z AT KMCK. SOUTH TO
SOUTHEAST SURFACE WINDS WILL PREVAIL THROUGH 06Z AND THEN
TRANSITION TO SW AT KGLD AND TO NW AT KMCK AROUND 12Z AS A COLD
FRONT MOVES THROUGH. VFR CONDITIONS WILL PREVAIL THROUGH THE
PERIOD.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DLF
LONG TERM...024
AVIATION...DLF
Hazardous weather outlook, Jul 23, 10:35 AM MDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1035 AM MDT THU JUL 23 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-240945-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1035 AM MDT THU JUL 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL DEVELOP AFTER 3 PM MDT...MAINLY NORTH OF
INTERSTATE 70...AND MOVE EAST THROUGH EARLY EVENING. STRONGER
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG
WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE GIVEN SLOW STORM
MOVEMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH
NEXT WEDNESDAY. STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WIND AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MID-AFTERNOON.

In the hours before

Special weather statement, Jul 23, 3:05 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
305 PM MDT THU JUL 23 2015

COZ091-232130-
KIT CARSON COUNTY CO-
305 PM MDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY
UNTIL 330 PM MDT...

AT 305 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTH OF BURLINGTON...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KIT
CARSON COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 200 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3957 10241 3957 10213 3944 10230 3954 10245
TIME...MOT...LOC 2105Z 313DEG 18KT 3956 10231

LUNDQUIST
Special weather statement, Jul 23, 3:10 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
310 PM MDT THU JUL 23 2015

COZ090-232130-
YUMA COUNTY CO-
310 PM MDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL YUMA COUNTY UNTIL
330 PM MDT...

AT 310 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHEAST OF HIGHLAND CENTER...OR 16 MILES SOUTH OF HOLYOKE...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL YUMA
COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 261 AND 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4026 10242 4036 10251 4044 10232 4032 10223
TIME...MOT...LOC 2110Z 240DEG 11KT 4035 10238

LUNDQUIST
Special weather statement, Jul 23, 3:30 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
330 PM MDT THU JUL 23 2015

COZ091-232145-
KIT CARSON COUNTY CO-
330 PM MDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY
UNTIL 345 PM MDT...

AT 330 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF BURLINGTON...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KIT
CARSON COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 198 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3957 10241 3957 10217 3944 10213 3943 10241
TIME...MOT...LOC 2130Z 355DEG 15KT 3952 10228

LUNDQUIST
Special weather statement, Jul 23, 3:39 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
339 PM MDT THU JUL 23 2015

COZ091-232200-
KIT CARSON COUNTY CO-
339 PM MDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIT CARSON COUNTY
UNTIL 400 PM MDT...

AT 338 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BURLINGTON...MOVING SOUTHEAST AT 5 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 432 AND 441.
 HIGHWAY 385 BETWEEN MILE MARKERS 179 AND 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3924 10246 3933 10231 3929 10210 3917 10226
TIME...MOT...LOC 2138Z 303DEG 5KT 3926 10231

LUNDQUIST
Special weather statement, Jul 23, 3:46 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
346 PM MDT THU JUL 23 2015

COZ091-232200-
KIT CARSON COUNTY CO-
346 PM MDT THU JUL 23 2015

AT 345 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF BURLINGTON...MOVING SOUTHEAST AT 15 MPH.  TORRENTIAL
RAINFALL IS EXPECTED WITH THIS STORM WHICH WILL CAUSE REDUCED
VISIBILITIES AND PONDING OF WATER ON ROADWAYS.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KIT
CARSON COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 196 AND 207.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 3957 10233 3958 10206 3957 10205 3956 10205
      3938 10218 3947 10240
TIME...MOT...LOC 2145Z 298DEG 11KT 3952 10227

LUNDQUIST
Local storm report, Jul 23, 4:02 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
402 PM MDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             5 SSW BURLINGTON        39.23N 102.30W
07/23/2015  E1.00 INCH       KIT CARSON         CO   TRAINED SPOTTER

            MOSTLY NICKEL SIZE HAIL WITH SOME QUARTER.

&&

HILL

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:30 PM MDTSevere Thunderstorm WarningGLDYuma60 min
Jul 23, 2:45 PM MDTSpecial Weather StatementGLDKit Carson15 min
Jul 23, 3:05 PM MDTSpecial Weather StatementGLDKit Carson25 min
Jul 23, 3:10 PM MDTSpecial Weather StatementGLDPhillips20 min
Jul 23, 3:30 PM MDTSpecial Weather StatementGLDKit Carson15 min
Jul 23, 3:39 PM MDTSpecial Weather StatementGLDKit Carson21 min
Jul 23, 3:46 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jul 23, 3:49 PM MDTSevere Thunderstorm WarningGLDKit Carson56 min
Jul 23, 4:19 PM MDTSevere Thunderstorm WarningGLDKit Carson56 min
Jul 23, 4:51 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson28 min
Jul 23, 5:26 PM MDTSevere Thunderstorm WarningGLDCheyenne16 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.